# SDR FDEA201804050996

- Difficulty date: April 5, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA743510
- Condition: Corroded
- Location: Bs 1741-1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1761 - 1741 BETWEEN RBL 74 TO 106 .   CORROSION FOUND ON THE  FLOOR SUPPORT LOWER  SURFACE.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG  AFA7435
